I was prescribed Minocycline for my acne that got pretty bad after I stopped taking birth control. I took one pill tonight. I'm supposed to take it twice a day for 30 days. But.. after extensive googling and reading (after I had already taken the pill), I noticed that one of the possible side effects is a yeast infection. I'd rather avoid this at all costs. I was also prescribed a cream. I'd like to try that out first and see if it works on its own, but since I've already taken one pill, how harmful would it be for me to stop altogether?
Hey, so I was on minocycline and didn't start getting yeast infections until a year +. These can be a hassle but honestly minocycline made my skin amazing. Creams generally don't work for me, but they may work well for you depending on your skin type. Stopping after one pill probably wouldn't so much, but starting and stopping antibiotics is never a good idea because it can upset your body and make your skin more resistant to the drug. I'm off the minocycline now, and the yeast infections stopped immediately. Hope this helps !
- Minocycline Information for Consumers
- Minocycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minocycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 3 answers
Posted 29 Jul 2013 • 1 answer
Posted 23 Dec 2013 • 1 answer
Posted 29 Mar 2014 • 1 answer
Posted 12 days ago • 1 answer